# SDR FDEA202110012549

- Difficulty date: October 1, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING REPAIR FOUND ON MAIN DECK SEAT TRACK BTW   FR36   TO FR37,-Y450 POSITION. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-10-16-201,   PARA.4,   PAGE 203-208, FIG 201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR WITH NO   SUPPLEMENTAL INSPECTION REQUIREMENTS. "MAJOR REPAIR"
